# SDR QXEA2012062100520

- Difficulty date: June 21, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD SEAT TRACK NR 2 HAS AREA OF CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  CONFIRMED BLENDED AREAS CRACK FREE REF NTM 51-00-06-910-801, PT 1.  DAMAGE THAT EXCEEDED LIMITS OF RD 8/4-53-884 ARE IN LIMITS IAW RD 8/4-53-4574.  APPLIED SURFACE PROTECTION IAW RD 8/4-53-884.  COMPLIED WITH TASK CARD RD 8/4-53-4574.
